# SDR CA041025002

- Difficulty date: October 14, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 6,277 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCE4N3
- System (JASC): 2460 · DC Power Distribution System
- Part: Diode
- Part number: 70HF10
- Condition: Burned
- Location: Dual Feed Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, H, I
- Precautionary procedure: O

## Discrepancy

(CAN) EXPERIENCED NR1 DUAL FED BUS FAILURE IN FLT.  NR 1 DUAL FEED BUSS EQUIP BECAME DE-ENERGIZED.  AC LANDED WITHOUT INCIDENT.  MAINT DISCOVERED BOTH DIODES BURNED OPEN ON NR1 DUAL FEED BUSS SYS.  REPLACED DIODES WITH NEW, PERFORMED DUAL BUSS CONFORMITY CHECK IAW MM TO CHECK BUSSES NR 1 THRU NR 4.  AC CERTIFIED AND RELEASED FOR FLT.  SUSPECTED 1 OF 2 DIODES ORIGINALLY FAILED, CAUSING SECOND DIODE TO TAKE REMAINING LOAD, CAUSING ITS LIFE TO BE SHORTENED.  IT ALSO APPEARED THAT THESE DIODES HAD BEEN CHANGED IN PAST.  SUSPECTED THAT DIODES MAY HAVE BEEN INCORRECTLY INSTALLED, DID NOT APPEAR TO BE VERY SECURE IN DIODE ASSY (50-354308-21).  VERY POOR INFO ON CORRECT INSTALLATION OF DIODES.
